More Views

Benylin cold & flu max strength capsules 16 pack

Product In stock

SKU:5010123729981

Only 3 left

£4.50
Benylin cold & flu max strength capsules 16 pack
Read more

Details

Benylin cold & flu max strength capsules 16 pack

 

Ingredient
PARACETAMOL, CAFFEINE, PHENYLEPHRINE

 

Contents
Paracetamol 500mg, phenylephrine 6.1mg and caffeine 25mg

Additional Information

SKU 5010123729981
Brand BENYLIN

Customers who bought this also bought

Reviews

Write Your Own Review

You're reviewing: Benylin cold & flu max strength capsules 16 pack

How do you rate this product? *

Quality
0/5
Price
0/5
Value
0/5